# SDR AALA202210244903

- Difficulty date: October 22, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N965NN
- Make and model: Boeing 737823
- Aircraft serial: 33239
- Aircraft time: 22,565 hours, 9,055 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Faulted
- Location: Autothrottles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF THROTTLES SPLIT AFTER TOGA WAS SELECTED. LEFT THROTTLE FROZE, RIGHT THROTTLE ADVANCED. AUTO THROTTLES KICKED OFF. REJECTED TAKEOFF AND RETURNED TO GATE.  FOUND STALL MANAGEMENT YAW DAMPER (SYMD) FAULT. RESET AUTOMATIC FLIGHT CONTROL SYSTEM PER FIM TASK 22-31-00. ACCOMPLISHED SATISFACTORY SYMD-1 AND SMYD-2 SYSTEM TEST PER FIM TASK 22-31-00. ACCOMPLISHED SATISFACTORY INTERACTIVE SERVO METER TEST, TORQUE TEST, INPUT DISCRETE TEST, AND ANNUNCIATION TEST.
